# SDR CA030926004

- Difficulty date: August 13, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 6,303 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Control Cable
- Part number: 3085600
- Condition: Broken
- Location: Fuel Selector
- Component: Fuel, Piper
- Component part number: 30856000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TESTING OPERATION OF LT FUEL SELECTOR CONTROL NOTICED THAT THE LT SIDE WAS MOVING VERY EASY.  FURTHER INSPECTION FOUND THAT THE INNER CABLE HAD BROKEN LEAVING THE FUEL VALVE IN AN UNKNOWN POSITION. CABLE WAS REPLACED WITH NEW.
